Journal of Global Optimization

, Volume 55, Issue 3, pp 597–610 | Cite as

Continuity of the solution mappings to parametric generalized strong vector equilibrium problems

Article

Abstract

In this paper, we establish the upper semicontinuity and lower semicontinuity of solution mappings to a parametric generalized strong vector equilibrium problem with setvalued mappings by using a scalarization method and a density result. The results improve the corresponding ones in the literature. Some examples are given to illustrate our results.

Keywords

Upper semicontinuity Lower semicontinuity Parametric generalized strong vector equilibrium problem Scalarization 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aubin J.P., Ekeland I.: Applied Nonlinear Analysis. Wiley, New York (1984)Google Scholar
  2. 2.
    Anh L.Q., Khanh P.Q.: Semicontinuity of solution sets to parametric quasivariational inclusions with applications to traffic networks I: uper semicontinuities. Set Valued Anal. 16, 267–279 (2008)CrossRefGoogle Scholar
  3. 3.
    Anh L.Q., Khanh P.Q.: Semicontinuity of solution sets to parametric quasivariational inclusions with applications to traffic networks II: lower semicontinuities applications. Set Valued Anal. 16, 943–960 (2008)CrossRefGoogle Scholar
  4. 4.
    Anh L.Q., Khanh P.Q.: Continuity of solution maps of parametric quasiequilibrium problems. J. Glob. Optim. 46, 247–259 (2010)CrossRefGoogle Scholar
  5. 5.
    Anh L.Q., Khanh P.Q.: Various kinds of semicontinuity and the solution sets of parametric multivalued symmetric vector quasiequilibrium problems. J. Glob. Optim. 41, 539–558 (2008)CrossRefGoogle Scholar
  6. 6.
    Berge C.: Topological Spaces. Oliver and Boyd, London (1963)Google Scholar
  7. 7.
    Chen C.R., Li S.J.: On the solution continuity of parametric generalized systems. Pac. J. Optim. 6, 141–151 (2010)Google Scholar
  8. 8.
    Chen C.R., Li S.J., Teo K.L.: Solution semicontinuity of parametric generalized vector equilibrium problems. J. Glob. Optim. 45, 309–318 (2009)CrossRefGoogle Scholar
  9. 9.
    Cheng Y.H., Zhu D.L.: Global stability results for the weak vector variational inequality. J. Glob. Optim. 32, 543–550 (2005)CrossRefGoogle Scholar
  10. 10.
    Ferro F.: A minimax theorem for vector-valued functions. J. Optim. Theory Appl. 60, 19–31 (1989)CrossRefGoogle Scholar
  11. 11.
    Fu J.Y.: Vector equilibrium problems, existence theorems and convexity of solution set. J. Glob. Optim. 31, 109–119 (2005)CrossRefGoogle Scholar
  12. 12.
    Gong X.H.: Continuity of the solution set to parametric weak vector equilibrium problems. J. Optim. Theory Appl. 139, 35–46 (2008)CrossRefGoogle Scholar
  13. 13.
    Gong X.H., Yao J.C.: Connectedness of the set of efficient solution for generalized systems. J. Optim. Theory Appl. 138, 189–196 (2008)CrossRefGoogle Scholar
  14. 14.
    Gong X.H., Yao J.C.: Lower semicontinuity of the set of efficient solutions for generalized systems. J. Optim. Theory Appl. 138, 197–205 (2008)CrossRefGoogle Scholar
  15. 15.
    Huang N.J., Li J., Thompson H.B.: Stability for parametric implicit vector equilibrium problems. Math. Comput. Model. 43, 1267–1274 (2006)CrossRefGoogle Scholar
  16. 16.
    Khanh P.Q., Luu L.M.: Upper semicontinuity of the solution set to parametric vector quasivariational inequalities. J. Glob. Optim. 32, 569–580 (2005)CrossRefGoogle Scholar
  17. 17.
    Kimura K., Yao J.C.: Semicontinuity of solution mappings of parametric generalized vector equilibrium problems. J. Optim. Theory Appl. 138, 429–443 (2008)CrossRefGoogle Scholar
  18. 18.
    Li S.J., Chen G.Y., Teo K.L.: On the stability of generalized vector quasivariational inequality problems. J. Optim. Theory Appl. 113, 283–295 (2002)CrossRefGoogle Scholar
  19. 19.
    Li S.J., Fang Z.M.: Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality. J. Optim. Theory Appl. 147, 507–515 (2010)CrossRefGoogle Scholar
  20. 20.
    Li S.J., Liu H.M., Chen C.R.: Lower semicontinuity of parametric generalized weak vector equilibrium problems. Bull. Aust. Math. Soc. 81, 85–95 (2010)CrossRefGoogle Scholar
  21. 21.
    Song W.: Vector equilibrium problems with set-valued mappings. In: Giannessi, F. Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, pp. 403–422. Kluwer, Dordrecht (2000)Google Scholar

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  • S. J. Li
    • 1
  • H. M. Liu
    • 1
    • 2
  • Y. Zhang
    • 1
  • Z. M. Fang
    • 1
    • 3
  1. 1.College of Mathematics and StatisticsChongqing UniversityChongqingChina
  2. 2.College of Economics and Business AdministrationChongqing UniversityChongqingChina
  3. 3.Department of Criminal InvestigationChongqing Police CollegeChongqingChina

Personalised recommendations